Stochastic approximations of the solution of a full Boltzmann equation with small initial data
ESAIM: Probability and Statistics, Volume 2 (1998), pp. 23-40.
@article{PS_1998__2__23_0,
     author = {Meleard, Sylvie},
     title = {Stochastic approximations of the solution of a full {Boltzmann} equation with small initial data},
     journal = {ESAIM: Probability and Statistics},
     pages = {23--40},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1998},
     mrnumber = {1612167},
     zbl = {0980.62069},
     language = {en},
     url = {http://www.numdam.org/item/PS_1998__2__23_0/}
}
TY  - JOUR
AU  - Meleard, Sylvie
TI  - Stochastic approximations of the solution of a full Boltzmann equation with small initial data
JO  - ESAIM: Probability and Statistics
PY  - 1998
SP  - 23
EP  - 40
VL  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1998__2__23_0/
LA  - en
ID  - PS_1998__2__23_0
ER  - 
%0 Journal Article
%A Meleard, Sylvie
%T Stochastic approximations of the solution of a full Boltzmann equation with small initial data
%J ESAIM: Probability and Statistics
%D 1998
%P 23-40
%V 2
%I EDP-Sciences
%U http://www.numdam.org/item/PS_1998__2__23_0/
%G en
%F PS_1998__2__23_0
Meleard, Sylvie. Stochastic approximations of the solution of a full Boltzmann equation with small initial data. ESAIM: Probability and Statistics, Volume 2 (1998), pp. 23-40. http://www.numdam.org/item/PS_1998__2__23_0/

Bellomo, N., Palczewski, A. and Toscani, G. ( 1988). Mathematical topics in nonlinear kinetic theory. World scientific, Singapore. | MR | Zbl

Caprino, S. and Pulvirenti, M. ( 1995). A cluster expansion approach to a onedimensional Boltzmann equation: a validity result. Comm. Math. Phys. 166 603-621. | MR | Zbl

Cercignani, C., Illner, R. and Pulvirenti, M. ( 1994). The mathematical theory of dilute gases. Applied math. Sciences, Springer-Verlag, Berlin. | MR | Zbl

Diperna, R.J. and Lions P-L. ( 1989). On the Cauchy problem for Boltzmann equations: global existence and weak stability. Ann. Math. 130 321-366. | MR | Zbl

Graham, C. and Méléard, S. ( 1997). Stochastic particle approximations for generalized Boltzmann models and convergence estimates. Ann. Prob. 25 115-132. | MR | Zbl

Hamdache, K. ( 1985). Existence in the large and asymptotic behaviour for the Boltzmann equation. Japan J. Appl. Math. 2 65-84. | MR | Zbl

Jacod, J. and Shiryeav, A.N. ( 1987). Limit theorems for stochastic processes. Springer-Verlag. | MR | Zbl

Joffe, A. and Métivier, M. ( 1986). Weak convergence of sequences of semimartingales with applications to multitype branching processes. Adv. Appl. Prob. 18 20-65. | MR | Zbl

Kaniel, S. and Shinbrot, M. ( 1978). The Boltzmann equation I: uniqueness and global existence. Comm. Math. Phys. 95 117-126. | MR | Zbl

Méléard, S. ( 1996). Asymptotic behaviour of some interacting particle systems, McKean-Vlasov and Boltzmann models. CIME 1995: Probabilistic models for nonlinear pde's, Lect. Notes in Math. 1627, Springer. | MR | Zbl

Meyer, P.A. ( 1966). Probabilités et Potentiels. Hermann. | MR | Zbl

Mischler, S. and Perthame, B. ( 1997). Boltzmann equation with infinite energy. SIAM J. Math. Analysis 28 1015-1027. | MR | Zbl

Nanbu, K. ( 1983). Interrelations between various direct simulation methods for solving the Boltzmann equation. J. Phys. Soc. Japan 52 3382-3388.

Rezakhzanlou, F. ( 1996). Kinetic limits for a class ofinteract ing particle systems. Prob. Theory and rel. Fields 104 97-146. | MR | Zbl

Sznitman, A.S. ( 1991). Topics in propagation of chaos. École d'été de Probabilités de Saint-Flour XIX - 1989, Lect. Notes in Math. 1464, Springer. | MR | Zbl

Toscani, G. ( 1986). On the nonlinear Boltzmann equation in unbounded domains. Arch. Rat. Mech. Anal. 95 37-49. | MR | Zbl